# SDR GAIA00800

- Difficulty date: December 30, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3712 - FWA-ELP - SYSTEM ''A'' HYDRAULIC PRESSURE AND QUANTITY DROPPED TO ZERO ON CLIMB-OUT.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO FWA.  FOUND NR 2 ENGINE ''A'' SYSTEM RETURN LINE LEAKING.  INSTALLED FLEX LINE AND PERFORMED ENGINE RUN.  NO LEAKS NOTED AND HYDRAULICS FLUID FULL.  AIRCRAFT RETURNED TO SERVICE.  (M)
